MathSciNet Relay Station
MathSciNet bibliographic data
MR2217820 60K35 (82B43)
Deijfen, Maria; Häggström, Olle Nonmonotonic coexistence regions for the two-type Richardson model on graphs. Electron. J. Probab. 11 (2006), no. 13, 331–344 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement